Open Access
Translator Disclaimer
November 2000 Fractional Brownian motions in a limit of turbulent transport
Albert Fannjiang, Tomasz Komorowski
Ann. Appl. Probab. 10(4): 1100-1120 (November 2000). DOI: 10.1214/aoap/1019487608

Abstract

W show that the motion of a particle advected by a random Gaussian velocity field with long-range correlations converges to a fractional Brownian motion in the long time limit.

Citation

Download Citation

Albert Fannjiang. Tomasz Komorowski. "Fractional Brownian motions in a limit of turbulent transport." Ann. Appl. Probab. 10 (4) 1100 - 1120, November 2000. https://doi.org/10.1214/aoap/1019487608

Information

Published: November 2000
First available in Project Euclid: 22 April 2002

zbMATH: 1073.60532
MathSciNet: MR1810866
Digital Object Identifier: 10.1214/aoap/1019487608

Subjects:
Primary: 60F05 , 76F05 , 76R05
Secondary: 58F25

Keywords: fractional Brownian motion , Mixing , Turbulent diffusion

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.10 • No. 4 • November 2000
Back to Top